Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos


Author: Sebastian van Strien
Journal: Proc. Amer. Math. Soc. 138 (2010), 4443-4446
MSC (2010): Primary 37E05, 37Gxx, 37Dxx
Published electronically: June 22, 2010
MathSciNet review: 2680068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will discuss the notion of robust chaos and show that (i) there are natural one-parameter families of interval maps with robust chaos and (ii) hyperbolicity is dense within generic one-parameter families (and so these families are not robustly chaotic).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37E05, 37Gxx, 37Dxx

Retrieve articles in all journals with MSC (2010): 37E05, 37Gxx, 37Dxx


Additional Information

Sebastian van Strien
Affiliation: Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
Email: strien@maths.warwick.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10446-X
PII: S 0002-9939(2010)10446-X
Received by editor(s): December 3, 2009
Received by editor(s) in revised form: February 15, 2010
Published electronically: June 22, 2010
Communicated by: Yingfei Yi
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.